# SDR FDEA202307261305

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 47,156 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924005
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: L
- Nature of condition: O, O
- Precautionary procedure: O, O

## Discrepancy

POST-FLT INSP, SUPRNMRY DIRECT CTR OVRHD EMERGENCY LT INOP.  REPLACED LIGHT ASSEMBLY PER AMM 33-51-03-2 OPS   CHECKES OK FOR SVC
